Probabilistic logic with independence

Fabio Gagliardi Cozman, Cassio Polpo de Campos, Jose Carlos Ferreira da Rocha

Research output: Contribution to journalArticle

17 Citations (Scopus)
353 Downloads (Pure)

Abstract

This paper investigates probabilistic logics endowed with independence relations. We review propositional probabilistic languages without and with independence. We then consider graph-theoretic representations for propositional probabilistic logic with independence; complexity is analyzed, algorithms are derived, and examples are discussed. Finally, we examine a restricted first-order probabilistic logic that generalizes relational Bayesian networks.
Original languageEnglish
Pages (from-to)3-17
Number of pages15
JournalInternational Journal of Approximate Reasoning
Volume49
Issue number1
Early online date07 Sep 2007
DOIs
Publication statusPublished - Sep 2008

Keywords

  • Linear and multilinear programming

Fingerprint Dive into the research topics of 'Probabilistic logic with independence'. Together they form a unique fingerprint.

  • Cite this